# SDR DL757090540

- Difficulty date: March 27, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 66,562 hours, 29,901 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, EXTENSIVE GRAVEL DAMAGE WAS FOUND ALONG THE BELLY SKIN FROM STA 439 TO STA 660, S-26L TO S-26R EXCEEDING SRM REPAIR LIMITS.  SEVERAL AREAS WERE CUT OUT AND REPAIR DOUBLERS INSTALLED WHERE REMAINING SKIN THICKNESS WAS TOO THIN AFTER BLENDING.
